# SDR DALA2022080105255

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737
- Aircraft serial: 31925
- Aircraft time: 28,087 hours, 10,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9219819) DURING INSPECTION FOUND OVERHEAD EMERGENCY LIGHT INOP AT ROW 30 L. R/R BATTERY AND CHARGER M2626 IAW B737 AMM 33-51. OPS CHECK GOOD.
